# SDR MWEA95309

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 642.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED INTERCOSTAL AT STA 642, 6 INCHES LEFT OF CENTERLINE AT FLOORBEAM LEVEL.  MAINTENANCE FABRICATED AND INSTALLED ANGLE REPAIR IAW SRM 53-01 PG 9 AND 53-01 FIG 2 SHEET 4.
